Panadol Actifast

Panadol Actifast

paracetamol

Manufacturer:

GlaxoSmithKline Consumer

Distributor:

DKSH
Concise Prescribing Info
Contents
Paracetamol
Indications/Uses
Mild to moderate pain including headache, migraine, dysmenorrhea, musculoskeletal & OA pain; fever & pain after vaccination; toothache, dental post-op or tooth extr pain.
Dosage/Direction for Use
Adult (including elderly) & childn ≥12 yr 1-2 tab 4-6 hrly, w/ minimum dosing interval of 4 hr. Max: 4,000 mg.
Administration
May be taken with or without food.
Contraindications
Hypersensitivity. Severe hepatic impairment.
Special Precautions
Liver or kidney impairment. Not to be used for >5 days. Patients on low Na diet. Concomitant use w/ other paracetamol-containing medicines. Childn <12 yr.
Adverse Reactions
Skin rash or itching, breathing problems, swelling of the lips, tongue, throat or face; skin peeling or mouth ulcers; history of breathing problems w/ aspirin or NSAIDs; unexplained bruising or bleeding.
Drug Interactions
Increased risk of bleeding w/ warfarin & other coumarins.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Form
Panadol Actifast caplet 500 mg
Packing/Price
8's
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in